# SDR 29GA2018061100001

- Difficulty date: June 8, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N353AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 38,131 hours, 42,523 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: AIR864141
- Part serial: LK9800398
- Condition: Faulted
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE LANDING GEAR HANDLE WAS PLACED DOWN, THE HYDRAULIC PUMP RAN FOR 10 SECONDS WITH NO GEAR MOVEMENT, THEN A LOUD BANG FELT THROUGH FLOORBOARD UNDER CAPTAIN`S RIGHT RUDDER PEDAL. GEAR THEN DOWN AND LOCKED.  R & R THE NLG RETRACT ACTUATOR IAW AMM 32-31-20-04, OPS CHECKED GOOD.
